# SDR ASAA11510196

- Difficulty date: August 2, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 21,757 hours, 6,900 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Part number: 65203214
- Condition: Out Of Adjust
- Location: R1 Door
- Component: Door
- Component part number: 141A65167
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTS R1 DOOR NOT CLOSING PROPERLY.  FOUND AFT UPPER ROLLER NOT ENGAGING INTO TRACK ADJUSTED GUIDE ARM REF AMM 52 41 00 820 801 STEP 1, OPS NORMAL OK FOR SERVICE.
